`a`
Electronic Research Announcements in Mathematical Sciences (ERA-MS)
 

ISSN 1935-9179

Current volume

Go

Journal archive

Go


Advanced Search

Free to all readers and authors, Electronic Research Announcements in Mathematical Sciences is a continuation of Electronic Research Announcements of the AMS published by the American Mathematical Society from 1995 to the middle of 2007. ERA rapidly publishes announcements of significant advances in all branches of mathematics and short complete papers of original research (up to about 15 journal pages). Research announcements are an opportunity for lucid exposition of ideas and context unburdened by technical detail. All articles should be designed to communicate their contents to a broad mathematical audience and must meet high standards for mathematical content and clarity. After review and acceptance by the entire Editorial Board, articles enter production for immediate publication.

TOP 10 Most Read Articles in ERA-MS, February 2017

1

Research announcement: The structure of groups with a quasiconvex hierarchy
Volume 16, Number 0,  Pages: 44 - 55,  2009

Daniel T. Wise

 Abstract       Full Text      Related Articles

2

The approximate Loebl-Komlós-Sós conjecture and embedding trees in sparse graphs
Volume 22, Number 0,  Pages: 1 - 11,  2015

Jan Hladký, Diana Piguet, Miklós Simonovits, Maya Stein and Endre Szemerédi

 Abstract       References       Full Text      Related Articles

3

Asymptotic limit of a Navier-Stokes-Korteweg system with density-dependent viscosity
Volume 22, Number 0,  Pages: 20 - 31,  2015

Jianwei Yang, Peng Cheng and Yudong Wang

 Abstract       References       Full Text      Related Articles

4

Global Kolmogorov tori in the planetary $\boldsymbol N$-body problem. Announcement of result
Volume 22, Number 0,  Pages: 55 - 75,  2015

Gabriella Pinzari

 Abstract       References       Full Text      Related Articles

5

Smoothing 3-dimensional polyhedral spaces
Volume 22, Number 0,  Pages: 12 - 19,  2015

Nina Lebedeva, Vladimir Matveev, Anton Petrunin and Vsevolod Shevchishin

 Abstract       References       Full Text      Related Articles

6

The $\boldsymbol{q}$-deformed Campbell-Baker-Hausdorff-Dynkin theorem
Volume 22, Number 0,  Pages: 32 - 45,  2015

Rüdiger Achilles, Andrea Bonfiglioli and Jacob Katriel

 Abstract       References       Full Text      Related Articles

7

A sharp Sobolev-Strichartz estimate for the wave equation
Volume 22, Number 0,  Pages: 46 - 54,  2015

Neal Bez and Chris Jeavons

 Abstract       References       Full Text      Related Articles

8

Fixed frequency eigenfunction immersions and supremum norms of random waves
Volume 22, Number 0,  Pages: 76 - 86,  2015

Yaiza Canzani and Boris Hanin

 Abstract       References       Full Text      Related Articles

9

A characterization of the concept of duality
Volume 14, Number 0,  Pages: 42 - 59,  

 Abstract       Full Text      Related Articles

10

Multifractal formalism derived from thermodynamics for general dynamical systems
Volume 17, Number 0,  Pages: 1 - 11,  2010

Vaughn Climenhaga

 Abstract       Full Text      Related Articles

Go to top